# SDR SIMA20220725002

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500930
- Aircraft time: 40,103 hours, 34,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: 12
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 AISLE EMERGENCY LIGHT INOP-C/A-RAR ROW 12 AISLE EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD.
